I have been on nPlate for over a year or so with an interruption for a switch to Revolade.
Since about 6-9 month I have started to experience a progressing weakness in my leg and calf muscles. It got to the point that it was really hard to walk and I had to take a rest after a couple go hundred yards. Getting up stirs was hard work. Last week I could no longer get on my toes from a stand. I had a full body MRI and was told a lot of muscle fibre in my calf were replaced with fatty tissue. I stopped nPlate 2 weeks ago. Today I was able to get my heels an ich off the ground for the first time again. It is a clear difference from 2 weeks ago. It also seems I am getting up stairs better. But that is less clear as it is hard to really judge. But it seems I am slowly/rapidly getting some strength back.
I am a normal fit guy not overweight.
Has anybody ever experienced similar side effects while on nPlate for a prolonged time?
I know it s a side effect even mentioned in the leaflet. But my haematologist that is dealing with a lot of ITP cases has never come across this.
So I wanted to see if any other nPlate users experienced anything like this before?
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 E-mail: email@example.com